# SDR ASAA2014070808489

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,470 hours, 8,404 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON TAXI OUT GROUNDED. QRH FOLLOWED PROCEDURES RESET NORMALLY DUAL FMC OPS RESTORED.
